Results 1 to 8 of 8

Thread: is amoxicillin(antibiotics causing my period late

  1. #1

    Default is amoxicillin(antibiotics causing my period late

    i feel cramps and back aches i diddnt have unprotected sex i used a glove and hardly any blood is seen its really really light and only seen it twice with clear stuff
    IM NOT ON BIRTH CONTROL PILLS!


  2. Do you take birth control pills? Amoxicillin and other types of antibiotics can cause them to fail.
    Your period might be starting actually, so you might not have anything to worry about.
    I don't think it's necessarily the amoxicillin causing the light spotting.

  3. Any time your body under go's stress it can effect your cycle. Being sick is a source of stress. The reason antibiotics affects birth Control is because it also affects your hormones as a side affect, so yes it could be because of the amoxicillin. Every time I have to take it my response has been the same as yours except high sensitivity to the sun. Last time I took it finally had bad allergic reaction so no longer can take it. It can also be toxic to your kidneys pay attention to your urinary output, if it is decreased or becoming dark.
    Why were you taking it? Could it be your symptoms of original illness are getting worse?

  4. An antibiotic of any kind usually doesn't effect your period. It will effect your birth control pills if your on any. When you take an antibiotic with birth control pills you can still get pregnant sometimes and should always use extra protection when having sex. A clear discharge is normal and you might just ha had a very light period this month due to your body having an infection of some kind. Give yourself a month to recoup from everything your going through. If it's not back to normal next month then see your doctor asap to find out what is wrong. It's possible that you might have a cyst or something else going on, but I really think you'll be back to good next month. Good luck and God Bless

  5. There is no interaction between menstrual period and amoxicillin, but there is drug interaction between amoxicillin and birth control pill. “Amoxicillin can make birth control pills less effective, which may result in pregnancy.” Before taking amoxicillin, tell your doctor if you use or don’t use birth control pills. Take this medication for the entire length of time prescribed by your doctor.
    Your period might be starting actually. If your period does not back to normal next month then see your doctor to find out what is going wrong. Until then pl don’t be worried / scared, have patience (take a deep breath and relax). Good luck!

    http://www.healthline.com/multumcontent/amoxicillin


    I was in sales department of BRL (Beecham Research Laboratories) who introduced amoxicillin (Amoxil), amoxicillin+clavulanic acid (Augmentin), flucloxacillin, cloxacillin, ampicillin and so on.

  6. #6
    Join Date
    Apr 2008
    Location
    manila, PH
    Posts
    4,146
    tinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond reputetinmuning has a reputation beyond repute
    tinmuning has a reputation beyond reputetinmuning has a reputation beyond repute
    I think the poster made it clear that she's not on birth control pills.

    Amoxicillin can cause a bunch of changes in the body including menstrual irregularities. So it may be possible that what causes your delayed period is the antibiotic. However, you can never eliminate the possibility that you could be pregnant since there can always be a chance even if you're using condoms.

  7. I got pregnant because no one informed me that the antibiotic that I was taking counter acted with the birth control pill. I hope that is not the case with you, but look up the antibiotics that you have taken, and look under drug interactions.

  8. Antibiotics don't usually cause delayed menstruations. I mean, personally, I I haven't experienced it during the time I had a horrible cough.

    I think you ought to do a Juno and take pregnancy tests?


Similar Threads

  1. Can amoxicillin cause my period to start late
    By hayhay in forum Antibiotics
    Replies: 5
    Last Post: 05-04-2009, 07:34 AM
  2. Can taking amoxicillin cause my period to come late
    By LukaRyan in forum Antibiotics
    Replies: 2
    Last Post: 04-23-2009, 03:12 PM
  3. Replies: 0
    Last Post: 03-20-2009, 12:33 AM
  4. Could penicillin make my period late?
    By Cuddlecakes in forum Antibiotics
    Replies: 2
    Last Post: 09-03-2008, 08:08 PM
  5. Can penicillin make my period late?
    By Tomorrow isn't Promised in forum Antibiotics
    Replies: 1
    Last Post: 07-11-2008, 07:54 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.